# SDR CA980602003

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 944215B653323
- Condition: Stuck
- Location: Prop Control
- Part time: 24,000 hours
- Component: Aerooptics, 944215B65
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, UNABLE TO DE-SELECT AUTO FEATHER SWITCH ASSY.   REPLACED.  PART TC:  33,600.
